# SDR 2009FA0000970

- Difficulty date: September 22, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 1812511
- Condition: Cracked
- Location: Engine
- Part time: 378 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKED AT THE INTAKE PORT.  THE CRACK EXTENDS FROM THE EDGE OF THE INTAKE PORT TO BETWEEN THE COOLING FINS APPROX 2.5".  (K)
